Oklahoma, 2025

Tornado and Flash Flood in Oklahoma, June 14 to 15, 2025

June 14 to 15, 2025 · NWS OUN · 27 events in 9 counties and zones

Multiple rounds of severe thunderstorm activity impacted portions of Oklahoma, mainly central and northern areas, from the morning of the 14th through daybreak on the 15th. An initial decaying complex of thunderstorms moved from southern Kansas into northern and central Oklahoma on the morning into early afternoon of the 14th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$65,000
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Multiple rounds of severe thunderstorm activity impacted portions of Oklahoma, mainly central and northern areas, from the morning of the 14th through daybreak on the 15th. An initial decaying complex of thunderstorms moved from southern Kansas into northern and central Oklahoma on the morning into early afternoon of the 14th. While this activity was non-severe for much of its journey across the WFO Norman Forecast Area, a brief uptick in intensity occurred after midday across southeastern Oklahoma, where sporadic damaging wind gusts and large hail were noted.

While a brief lull in convective coverage occurred through the early evening, a warming airmass near remnant thunderstorm outflow across west-central Oklahoma provided focus for the development of a lone intense supercell thunderstorm. This thunderstorm impacted portions of Custer, Blaine, Caddo and Washita Counties, producing a tornado and large to very large hail. As a broader synoptic trough impinged across the region later in the evening, more widespread coverage of severe thunderstorms occurred, yielding continued large hail and thunderstorm wind damage events across central and southern Oklahoma through daybreak on the 15th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 14, 11:00 AM CST, 40 minutes earlier. Its key messages:

  • Updated at 1157 AM CDT Sat Jun 14 2025
  • Chance of showers and storms continue through this weekend.
  • Temperatures rising above average through the middle of next week with heat indices near to above 100 degrees.
Area forecast discussion, Jun 14, 11:00 AM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1200 PM CDT Sat Jun 14 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1157 AM CDT Sat Jun 14 2025

- Chance of showers and storms continue through this weekend.

- Temperatures rising above average through the middle of next
  week with heat indices near to above 100 degrees.

&&

.NEAR TERM...
(Today and tonight)
Issued at 300 AM CDT Sat Jun 14 2025

Overall, a complex forecast today that will be modulated by
ongoing convection and any remnant storm scale features.

A mesoscale convective complex (MCS) of thunderstorms is
currently moving across western Kansas early this morning.
Isentropic ascent/warm advection ahead of the aforementioned MCS
is forecast to result in convective development along the southern
flank of the MCS this morning. The ascent is also resulting in
rapid development of thunderstorms ahead of the MCS across the
northern half of Oklahoma. Any of these storms could become severe
with a threat for hail and gusty winds given the magnitude of
elevated instability present.

As the MCS builds southward, there is a reasonable chance it may
enter northern Oklahoma later this morning and consolidate with
the ongoing development ahead of it. If this occurs, some
intensification is possible with daytime heating as it moves east-
southeast across northern, central, and east central Oklahoma
late morning into the early afternoon with a threat for severe
weather (damaging wind gusts and hail).

By late afternoon/early evening, a remnant outflow boundary (from
the morning MCS) may serve as a focus for additional showers and
thunderstorms. In this scenario, the outflow boundary would likely
be somewhere across east central/central Oklahoma.

By late tonight, there is chance a complex of thunderstorms may
move in from the north with a continued risk for severe weather.

Mahale

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 300 AM CDT Sat Jun 14 2025

Thunderstorms might be ongoing across parts of the area Sunday
morning from the remnants of an overnight complex. Similar to
today, the evolution of any morning convection will modulate the
risk for redevelopment in the afternoon. For example, a more
significant complex of thunderstorms with a significant southward
push in the morning will reduce the chance for redevelopment in
the afternoon. If the complex leaves a remnant outflow boundary,
that will be the focus for redevelopment. Also, with continued
northerly flow aloft, there will still be a chance of additional
storms approaching from the north Sunday night into early Monday.

By Monday, rising mid-level heights and a strengthening low-level
thermal ridge are forecast as the mid-level ridge becomes
elongated to the northeast into the Southern Plains. As a result,
hotter weather is expected with high temperatures ranging from the
low 90s to low 100s deg F. Most locations will likely have heat
index values in the 100s deg F. The pattern will also be less
favorable for showers and thunderstorms compared to previous days.

Mahale

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 330 AM CDT Sat Jun 14 2025

The heat will continue build on Tuesday with the low-level
thermal ridge amplifying ahead of an approaching mid/upper-level
trough and attendant cold front.

By late Tuesday into Wednesday, the mid-level ridge may become
suppressed to the southwest as the aforementioned trough moves
across the Plains. This may allow the weak cold front to advance
southward with a chance for showers and thunderstorms. However, it
appears the most significant cold air advection will remain to
the northeast of the area--so no appreciable cool down is
currently likely.

Mahale

&&

.AVIATION...
(18Z TAFS)
Issued at 1157 AM CDT Sat Jun 14 2025

Ceiling/visibility conditions will gradually improve over the
next few hours as showers and thunderstorms move to the south.
Additional thunderstorms are possible today across the whole area.
The highest confidence of storms will be a line that develops
across northern Oklahoma tonight and moves southward through
Sunday morning. Ceiling and visibility restrictions will be
possible with any thunderstorm activity.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  90  72  93 /  30  30  20  10
Hobart OK         71  96  72  99 /  30  10  20  10
Wichita Falls TX  74  96  76  98 /  20  20  20  10
Gage OK           67  94  68  96 /  30  10  20   0
Ponca City OK     68  87  69  90 /  30  40  20  10
Durant OK         73  91  74  93 /  30  30  20  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...10
SHORT TERM...10
LONG TERM....10
AVIATION...13

In the hours before

Special weather statement, Jun 14, 8:32 AM CST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Norman OK
932 AM CDT Sat Jun 14 2025

OKZ012-013-019-020-141500-
Garfield OK-Payne OK-Logan OK-Noble OK-
932 AM CDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of Noble, northern
Logan, northern Payne and east central Garfield Counties through 1000
AM CDT...

At 932 AM CDT, Doppler radar was tracking the leading edge of winds
from strong thunderstorms along a line extending from 3 miles
southeast of Kaw City to near Sooner Lake to 4 miles northeast of
Covington. Movement was southeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Stillwater, Perry, Yale, Morrison, Glencoe, Red Rock, Marland,
Orlando, Lake Carl Blackwell, Lake Mcmurtry, Lucien, Sooner Lake, and
Ingalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3656 9689 3651 9703 3632 9703 3632 9692
      3624 9692 3623 9682 3615 9682 3615 9662
      3608 9662 3607 9734 3639 9759 3642 9722
      3659 9714 3658 9700 3660 9691
TIME...MOT...LOC 1432Z 312DEG 40KT 3675 9682 3644 9704 3635 9752

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

MDU
Special weather statement, Jun 14, 8:56 AM CST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Norman OK
956 AM CDT Sat Jun 14 2025

OKZ018-019-024-025-141530-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-
956 AM CDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of southeastern
Kingfisher, northwestern Oklahoma, southwestern Logan and Canadian
Counties through 1030 AM CDT...

At 956 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Cashion to 6 miles
northwest of Yukon to 5 miles northeast of Cogar. Movement was east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Western Oklahoma City, northwestern Edmond, El Reno, Yukon, Bethany,
Mustang, Warr Acres, The Village, Tuttle, Piedmont, Union City,
Okarche, Concho, Woodlawn Park, Richland, and Wiley Post Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3576 9747 3548 9760 3534 9776 3533 9783
      3534 9785 3536 9786 3535 9790 3538 9794
      3537 9795 3535 9795 3537 9801 3538 9802
      3538 9812 3576 9808
TIME...MOT...LOC 1456Z 287DEG 17KT 3577 9774 3556 9786 3538 9806

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MDU
Special weather statement, Jun 14, 9:25 AM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Norman OK
1025 AM CDT Sat Jun 14 2025

OKZ024-025-027>029-141600-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-
1025 AM CDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of northern Grady,
southern Oklahoma, northwestern Cleveland, southeastern Canadian and
northwestern McClain Counties through 1100 AM CDT...

At 1024 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oklahoma City to 4 miles east of Mustang
to near Minco. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oklahoma City, northwestern Norman, southwestern Edmond, Moore,
Midwest City, Del City, El Reno, Newcastle, Blanchard, Yukon,
Bethany, Mustang, Choctaw, Warr Acres, The Village, Tuttle, Piedmont,
Spencer, Nichols Hills, and Jones.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3527 9737 3510 9774 3528 9809 3537 9810
      3567 9773 3557 9721
TIME...MOT...LOC 1524Z 299DEG 19KT 3559 9762 3539 9765 3530 9796

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MDU
Special weather statement, Jun 14, 9:59 AM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Norman OK
1059 AM CDT Sat Jun 14 2025

OKZ025-027>030-141630-
Grady OK-Oklahoma OK-Pottawatomie OK-Cleveland OK-McClain OK-
1059 AM CDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of northeastern Grady,
southern Oklahoma, Cleveland, northwestern Pottawatomie and
northwestern McClain Counties through 1130 AM CDT...

At 1059 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McLoud to near Norman to 3 miles northwest
of Middleberg. Movement was southeast at 20 mph.

HAZARD...Wind gusts of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oklahoma City, Norman, Moore, Midwest City, Del City, Newcastle,
Blanchard, Bethany, Choctaw, Noble, Tuttle, Harrah, Slaughterville,
McLoud, Spencer, Nicoma Park, Pink, Goldsby, Valley Brook, and Cole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3507 9764 3531 9772 3533 9771 3534 9767
      3542 9767 3550 9764 3550 9714 3546 9714
      3546 9697 3507 9697
TIME...MOT...LOC 1559Z 300DEG 17KT 3546 9709 3527 9746 3514 9778

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MDU
Special weather statement, Jun 14, 10:22 AM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Norman OK
1122 AM CDT Sat Jun 14 2025

OKZ028>031-040-042-141645-
Pottawatomie OK-Cleveland OK-Garvin OK-Pontotoc OK-McClain OK-
Seminole OK-
1122 AM CDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of north central Garvin,
northern Seminole, southeastern Cleveland, northwestern Pontotoc,
Pottawatomie and McClain Counties through 1145 AM CDT...

At 1121 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson to near Etowah to near Dibble.
Movement was southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Norman, Shawnee, Seminole, Tecumseh, Purcell, Noble,
Slaughterville, Lexington, Pink, Goldsby, Konawa, Maysville, Maud,
Wayne, Earlsboro, Washington, Paoli, Cole, Bowlegs, and Asher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3489 9682 3480 9747 3511 9764 3522 9727
      3546 9698 3546 9663 3540 9662 3541 9658
      3539 9654 3541 9654 3544 9657 3545 9655
      3543 9649 3546 9648 3545 9644 3536 9644
TIME...MOT...LOC 1621Z 300DEG 29KT 3542 9682 3514 9716 3503 9759

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MDU
Special weather statement, Jun 14, 10:43 AM CST, 57 minutes before
Special Weather Statement
National Weather Service Norman OK
1143 AM CDT Sat Jun 14 2025

OKZ028>032-040-042-141715-
Pottawatomie OK-Cleveland OK-Garvin OK-Pontotoc OK-Hughes OK-
McClain OK-Seminole OK-
1143 AM CDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of northeastern Garvin,
Seminole, southeastern Cleveland, northwestern Pontotoc,
Pottawatomie, northwestern Hughes and southeastern McClain Counties
through 1215 PM CDT...

At 1143 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wayne to 3 miles north of Wanette to near
Cromwell. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Norman, Shawnee, Seminole, Tecumseh, Pauls Valley,
Purcell, Holdenville, Slaughterville, Wewoka, Lexington, Stratford,
Konawa, Wetumka, Byng, Maud, Wayne, Earlsboro, Paoli, Bowlegs, and
Asher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3486 9659 3469 9730 3507 9746 3544 9662
      3540 9662 3541 9658 3539 9654 3544 9657
      3546 9654 3543 9651 3544 9648 3546 9648
      3545 9644 3529 9644 3529 9608
TIME...MOT...LOC 1643Z 312DEG 28KT 3493 9736 3501 9703 3536 9644

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MDU

The radar

The Norman radar (KTLX), 89 km away, was scanning. The volume nearest the first event began at 17:38 UTC.

Open the radar archive at this moment

Event by event

20 hail, 4 thunderstorm wind, 1 tornado, 1 flood, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Hughes

When
June 14, 11:40 AM CST
Where
Hughes County, 3.73 mi SSE of Holdenville
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.032, -96.370

A relayed image shows a tree blown down at Holdenville Lake. The event time is estimated from radar observations.

Hail, Pontotoc

When
June 14, 11:55 AM CST
Where
Pontotoc County, 5.33 mi E of Ada
Measured
1 in hail
Reported by
Public
Coordinates
34.778, -96.587

The report was relayed through mPING. The event time is adjusted based on radar observations.

Hail, Custer

When
June 14, 5:20 PM CST
Where
Custer County, 2.76 mi ENE of Thomas
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
35.761, -98.703

Tornado, Custer

When
June 14, 5:40 PM CST
Where
Custer County, 4 mi SE of Thomas
Rating
EF0
Path length
0.4 mi
Path width
50 yd
Reported by
Broadcast Media
Coordinates
35.709, -98.700

Television storm chasers and citizens observed a dusty tornado southeast of Thomas. No damage was reported and the location is estimated.

Hail, Caddo

When
June 14, 6:50 PM CST
Where
Caddo County, 1 mi W of Hydro
Measured
2.1 in hail
Reported by
Broadcast Media
Coordinates
35.550, -98.598

Reported by a broadcast media storm chaser. The location is approximate.

Hail, Caddo

When
June 14, 6:52 PM CST
Where
Caddo County, Hydro
Measured
2.5 in hail
Reported by
Broadcast Media
Coordinates
35.550, -98.580

Reported by a broadcast media storm chaser. The location is approximate.

Hail, Caddo

When
June 14, 6:56 PM CST
Where
Caddo County, 0.95 mi S of Hydro
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
35.536, -98.579

Hailfall near the intersection of Interstate 40 and Oklahoma Highway 58.

Hail, Caddo

When
June 14, 7:00 PM CST
Where
Caddo County, 4.65 mi ESE of Hydro
Measured
1.5 in hail
Reported by
Public
Coordinates
35.529, -98.501

The report was relayed through mPING.

Hail, Caddo

When
June 14, 7:04 PM CST
Where
Caddo County, 2.21 mi ESE of Hydro
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
35.534, -98.546

Reported by a broadcast media storm chaser. The location is approximate.

Hail, Caddo

When
June 14, 7:06 PM CST
Where
Caddo County, 3.95 mi S of Hydro
Measured
2 in hail
Reported by
Public
Coordinates
35.493, -98.571

The report was relayed through mPING.

Hail, Washita

When
June 14, 7:57 PM CST
Where
Washita County, Burns Flat
Measured
1.25 in hail
Reported by
Public
Coordinates
35.360, -99.180

An image was shared on social media. The location is approximate.

Hail, Lincoln

When
June 14, 10:25 PM CST
Where
Lincoln County, 3.46 mi NNW of Tryon
Measured
1.25 in hail
Reported by
Public
Coordinates
35.917, -96.981

The report was relayed through mPING. The event time is adjusted based on radar observations.

Thunderstorm Wind, Lincoln

When
June 14, 10:40 PM CST
Where
Lincoln County, 0.97 mi SW of Chandler
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
35.700, -96.892

A social media image shows a tree blown down. The event time is estimated from radar observations.

Hail, Oklahoma

When
June 14, 10:50 PM CST to 10:53 PM CST
Where
Oklahoma County, 5.65 mi NW of The Village
Measured
1.25 in hail
Reported by
Public
Coordinates
35.631, -97.617

The report was relayed through mPING. Hail size increased from quarter-size to half dollar-size at this location between 2250 and 2253 LST.

Hail, Oklahoma

When
June 14, 10:54 PM CST
Where
Oklahoma County, 7.23 mi NW of The Village
Measured
1 in hail
Reported by
Public
Coordinates
35.647, -97.637

The report was relayed through mPING.

Hail, Oklahoma

When
June 14, 10:55 PM CST
Where
Oklahoma County, 2.46 mi W of Edmond
Measured
0.75 in hail
Reported by
Public
Coordinates
35.648, -97.524

The report was relayed through mPING.

Hail, Oklahoma

When
June 14, 10:56 PM CST
Where
Oklahoma County, 4.36 mi N of The Village
Measured
0.75 in hail
Reported by
Public
Coordinates
35.633, -97.559

The report was relayed through mPING.

Hail, Oklahoma

When
June 14, 10:56 PM CST
Where
Oklahoma County, 3.92 mi WNW of The Village
Measured
0.75 in hail
Reported by
Public
Coordinates
35.593, -97.614

The report was relayed through mPING.

Hail, Oklahoma

When
June 14, 10:56 PM CST
Where
Oklahoma County, 3.91 mi W of Edmond
Measured
0.88 in hail
Reported by
Public
Coordinates
35.653, -97.549

Hailfall at the intersection of Northwest 178th Street and Pennsylvania Avenue.

Hail, Oklahoma

When
June 14, 11:00 PM CST
Where
Oklahoma County, 2.31 mi WSW of Edmond
Measured
1.75 in hail
Reported by
Public
Coordinates
35.632, -97.515

Hail, Oklahoma

When
June 14, 11:00 PM CST
Where
Oklahoma County, 3.07 mi W of Edmond
Measured
1.25 in hail
Reported by
Public
Coordinates
35.643, -97.534

The report was relayed through mPING. The event time is adjusted based on radar observations and additional nearby reports.

Hail, Oklahoma

When
June 14, 11:03 PM CST
Where
Oklahoma County, 3.26 mi WNW of The Village
Measured
1 in hail
Reported by
Public
Coordinates
35.588, -97.604

The report was relayed through mPING.

Hail, Oklahoma

When
June 14, 11:03 PM CST
Where
Oklahoma County, 2.04 mi NNW of The Village
Measured
0.75 in hail
Reported by
Public
Coordinates
35.599, -97.559

The report was relayed through mPING.

Flood, Oklahoma

When
June 14, 11:30 PM CST to June 15, 2:30 AM CST
Where
Oklahoma County, 0.65 mi NW of Luther to 0.71 mi NNE of Luther
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
35.667, -97.198

Roadway flooding was reported in and around the community of Luther. The event time is approximate.

Flash Flood, Logan

When
June 15, 1:00 AM CST to 4:00 AM CST
Where
Logan County, 3.82 mi ESE of Marshall to 3.84 mi ESE of Marshall
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
36.145, -97.554

The County Road 60 Bridge over Otter Creek was washed out due to water rise along the creek. The event time is approximate.

Thunderstorm Wind, Jackson

When
June 15, 6:38 AM CST
Where
Jackson County, 1.5 mi ESE of (Lts)altus Afb
Measured
61 kt (70 mph) measured gust
Reported by
ASOS
Coordinates
34.650, -99.267

Altus Air Force Base (KLTS) observation.

Thunderstorm Wind, Jackson

When
June 15, 6:53 AM CST
Where
Jackson County, Elmer
Measured
56 kt (64 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
34.480, -99.350

A social media image shows a section of a metal and wood barn blown off. The location is approximate, and the event time is estimated from radar observations.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyThe tornado archive for Oklahoma, 2025Warnings in Oklahoma, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1269528, 1269529, 1269530, 1276074, 1269532, 1269533, 1269535, 1269537, 1269539, 1269540, 1269541, 1269543, 1269544, 1269546, 1269547, 1269548, 1269549, 1269550, 1269551, 1269552, 1269553, 1269555, 1269556, 1269558, 1276461, 1269560, 1269561.